Pre-FET Birth Control Side Effect - Nausea

Hello there!

It's been a little while since I updated between the Thanksgiving holiday and not great side effects from adding birth control to my new list of drugs, I just hadn't been up to blogging.  Also, not much has been happening with my cycle.  Below is the quick and pukey update from the last week..

Last week, I started birth control pills.  I was taking 750 mg of metformin at night and Tuesday I started the pill in the morning.  The brand was Kelnon and I started getting nauseous a few hours after taking the pill each day to the point I couldn't stomach much food.  It was suggested by my nurse and some other people I talk to online to switch to taking the pill at night to help with the nausea.  That meant I ended up taking two of the pills in the same day, one in the morning and one at night.  I had to do that because I did not want to risk "breaking through." 

Well, the nausea after I did this was so bad.  I was couch ridden for the whole day and could hardly eat at all..  I am so lucky my husband was around.  

I had to change brands of birth control.  I switched to Janel and so far it has been so much better.  I've only had mild nausea.  So, that's positive..